I'm sorry I made you paranoid IPN, I don't want to discourage anyone from taking meds they need but at the same time there are issues and it makes me mad when they seem to be ignored or dismissed as coincidence.
If you look on Drugcite and click on 'neurological' for Advair, etc. you will see that parathesia, hypoesthesia, and burning also have been reported at less than 1%. I suspect that there has been a little more but its still not common.
Are you a male or a female? In trolling the sites I have never seen PN accompany the meds in a male, women metabolize medication differently and may be more suceptible. Some people are just more senstivie to drugs as well. Before I had surgery the anesthesiologist asked if I avoided OTC cold medicines because they made me feel weird and increased my heart rate to an uncomfortable level, and if I had ever noticed I only needed 1 aspirin or tylenol for the same pain that other people took 3. I was a yes to both and I think its a way to assess your sensitivity to some degree (he didn't kill me during surgery, must have worked..!). I couldn't tolerate Advair either, my face and airways swelled, I hurt everywhere, and my bp and heart rate increased too much. They tried me on salmeterol without 'clearing' the Advair and I had a seizure. I don't remember what dose they gave me on either.
I think some of it may have to do with dose as well, I was on 440mcg Flovent a day for a couple of years and I think it was too much, I dropped myself to 330 mcg for about 4 more, I think that was too much too but I didn't know any better and my pulmo wouldn't do anything. Now I'm on 88mcg and I can get by with 44mcg.
Everything Mrs D said about the heart issues and rebound constriction is true but also as Echos said you have to do what you need to to breathe too. If you tolerated Advair before you might try it and watch for symptoms or Xopenex is also an option if thats all you need and your insurance will pay for it. You can damage you lungs from untreated asthma.
Now I'm paranoid because I know I've been using too much Albuterol...
I'd like to hear how you come out.